Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    shayne77's Avatar
    shayne77 is offline New Member
    Join Date
    Aug 2004
    Location
    midwest
    Posts
    45

    Question Injection Infection or Reaction

    I've read several post on here and had few people look at my injection site and there seems to be alot information that disagrees with it's self on here. I thought maybe a Vet or Mod could clear some of the confusion.


    I've been useing Test E and I get soreness,redness, and it's warm to the touch in the are of the injection. So far they have all gonna away in about 10 days. I have never gotten any bumps or lumps from the injection.

    I have a friend who is a premed student and he says if it was an infection that it would almost always be very noticable at the exact injection site and the there would be red with some white streaks in it. The reason for the redness is because of the reaction your body is having to the oil and the BA.

    I'm not a doctor and I have no idea who is right but it seems some threads say that I have an infection and some say I don't. If there is someone that can clear up if there is a good way to know if you have an infection that would be awesome. I've also read about people asking "if you push on it does it turn white or stay red", what is that supposed to show?

  2. #2
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64
    bump this sucka

  3. #3
    DrugsrGood's Avatar
    DrugsrGood is offline Associate Member
    Join Date
    Feb 2005
    Location
    North Pole
    Posts
    478
    what compound are you injecting? little soreness and swelling is normal. Some steroids are worse than others. Warm to the touch is something i have experienced only once, and that was in the case of an infection. also you said it last 10 days. nay normal soreness should be completely gone in 3 days tops. i would say your gear may not be sanitary...or you are not doing something right during injection.

  4. #4
    shayne77's Avatar
    shayne77 is offline New Member
    Join Date
    Aug 2004
    Location
    midwest
    Posts
    45
    I'm pretty sure it's not the gear because what I'm using is from a pretty good sorce. I guess even the best can make a mistake, but I haven't heard anything negitive about him. I haven't had any trouble with injections before but I'll read some stuff and make sure I'm not missing something. It is my first cycle with test e so I still wonder if it's not my body.

    The main thing I wanted to try to achive from this post was to get some experiance to try and clear up some of the confusion. There are several posts right now about infections and it seems there is no consencesus about whether it is normal or at what point you should see a doc.

  5. #5
    Chenko is offline Junior Member
    Join Date
    Apr 2005
    Posts
    63
    I get the soreness and some heat in the area that I injected. The stupid thing with mine is I did my right quad, left quad, right glute, left quad, right quad, then back to left quad. On the second last left quad my leg got itchy and stayed that way for about 1 1/2 weeks. the other sites didnt get itchy at all. I just did the last left quad and I'll see how that goes. This is what I do when I inject. I shower to get all clean and use very hot water to loosen my muscles then I go down stairs and get the Enanthate ready. Use the alcohol pad on injection site adn inject. Then I put my massager on the site for about 5-10 min and im done. I was thinking the last time I did the left quad if the alcohol didnt dry up before injection maybe thats what caused the itching.

    Anyone have a clue?

    oh and the soreness is barely there now compared to the first few injections.
    Which I'm loving.

  6. #6
    shayne77's Avatar
    shayne77 is offline New Member
    Join Date
    Aug 2004
    Location
    midwest
    Posts
    45
    Chenko, dont' forget to use alcohol on the top of your bottle, it would suck to pick up something just from that.

  7. #7
    shayne77's Avatar
    shayne77 is offline New Member
    Join Date
    Aug 2004
    Location
    midwest
    Posts
    45
    Ok so last night when I went to bed my quad was farely red and felt warm to the touch. When I woke up this morning the reddness and heat have both improved alot. I haven't taken anything that would have helped if it would have been an infection, and as far as I know your body couldn't clear up that kind of infection on its own. Anybody have any thoughts as to what might be causing it.

  8. #8
    Chenko is offline Junior Member
    Join Date
    Apr 2005
    Posts
    63
    Yeah I use the alcohol wipes on the bottle and injection spot. I let them dry and then draw adn inject.

  9. #9
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    Quote Originally Posted by shayne77
    Ok so last night when I went to bed my quad was farely red and felt warm to the touch. When I woke up this morning the reddness and heat have both improved alot. I haven't taken anything that would have helped if it would have been an infection, and as far as I know your body couldn't clear up that kind of infection on its own. Anybody have any thoughts as to what might be causing it.

    same thing happens to me are you using p*********?(send me a pm) that's what i was using his sust and same thing. i think it's maybe the BA in it

  10. #10
    Recklace's Avatar
    Recklace is offline Associate Member
    Join Date
    Feb 2005
    Posts
    160
    I learned the hard way, too, got an abcess in my glute and it started spreading to my lower back...antibiotics only way to go.

  11. #11
    shayne77's Avatar
    shayne77 is offline New Member
    Join Date
    Aug 2004
    Location
    midwest
    Posts
    45

    Fast Injection

    I did my 5th shot Sunday and it couldn't have gone better. I switched pins and used 25g 1 1/2 and I had to go ultra slow to get it out. I was using 23g before, is it possiable that the problem is from going to fast. My right quad is still sore a mother not really red or feverish now but hurts. I'm really doubting its an infection cause the reddness and fever should gotten worse(I think).

    The gear I have is 5% BA and 10% BB not sure if that would make any differance or not.

  12. #12
    The Baron's Avatar
    The Baron is offline Fourth Koala of the Apocalypse
    Join Date
    Mar 2002
    Posts
    2,999
    That's kinda stout, 5% BA, but not really excessive. You could be particularly sensitive. But it doesn't sound like your prob is the BA... kinda sounds like an infection to me.

  13. #13
    LatinoPR's Avatar
    LatinoPR is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    somewhere in HELL !!!
    Posts
    2,090
    That happend with my winny,so what i did? i just heat it with water for 10 or 15 min. cus i think it has a lot of bact. now no probl....!!!

  14. #14
    Recklace's Avatar
    Recklace is offline Associate Member
    Join Date
    Feb 2005
    Posts
    160
    yeah thats what i started doing as well...When I got my abcess It wasn't necesarily red because it was deep into my muslce tissue. I was a little feverish though, if you are getting an infection you will definitely have a slight fever of like 99 to 101. Good luck.

  15. #15
    forsz is offline Associate Member
    Join Date
    May 2005
    Posts
    167
    I spent ALOT of time researching this subject -- and there still is no absolutely clear answer. There's alot of info on my thread on anonymous infection treatment http://forums.steroid.com/showthread...67#post1868067 and on Recklace's thread . GL2U

  16. #16
    shayne77's Avatar
    shayne77 is offline New Member
    Join Date
    Aug 2004
    Location
    midwest
    Posts
    45
    I'm not sure what the deal was with my quad but it seems to be cleared up. I never did take anything for it but it has cleared up on it's own. I've done alot of research and I'm more confused now than i was before I guess the best advice is that if it seems to get worse then don't take any chances and go to the doctor.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •